International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 4, Pages 657-666

Compactifying a convergence space with functions

Robert P. André

Luther College, University of Regina Campus, Regina, Saskatchewan S4S 0A2, Canada

Received 22 November 1994; Revised 25 March 1995

Copyright © 1996 Robert P. André. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A convergence space is a set together with a convergence structure. In this paper we discuss a method of constructing compactifications on a class of convergence spaces by use of functions.